MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB, OUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB, OUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3200-W
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic saphenous vein harvesting procedure, the handle of the bisector opened up by itself and a portion of the handle dropped on the floor.Another vv7 bisector was used and procedure completed with no complication.There was no adverse event.
 
Additional Manufacturer Narrative
Trackwise id 792750.The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Additional Manufacturer Narrative
Trackwise (b)(4).The device was returned to the factory for evaluation on 03/27/2023.Photographs were provided by the account.A photographic evaluation was conducted.Signs of clinical use and no evidence of blood was observed.The handle of the device was observed to be detached and separated from each other.There were no other visual defects observed.A visual inspection was conducted on 08/30/2023.No signs of clinical use and no evidence of blood was observed as the device was returned inside the product packaging box.The handle of the device was observed to be detached and separated from the harvesting device.No other visual defects were observed.Based on the photographic evaluation as well as the investigation results, the reported failure "break" was confirmed.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.The lot # 3000269859 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4), updated section: b4, g4, g7, h2, h6, h11 corrected section: h10- problem id corrected photographs were provided by the account.A photographic evaluation was conducted.The device was observed inside the opened product packaging box.Signs of clinical use and no evidence of blood was observed.The handle of the device was observed to be detached and separated from each other.There were no other visual defects observed.The device was returned to the factory for evaluation on (b)(6), 2023.A visual inspection was conducted on (b)(6), 2023.The device was returned outside the product packaging box.Signs of clinical use and no evidence of blood were observed.The handle of the device was observed to be detached and separated from the harvesting device.No other visual defects were observed.Based on the photographic evaluation as well as the investigation results, the reported failure "break" was confirmed.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.

Brand Name
VASOVIEW 7 XB, OUS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key16686187
Report Number2242352-2023-00284
Device Sequence Number15482767
Product Code GEI
UDI-Device Identifier00607567700437
UDI-Public00607567700437
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Model NumberVH-3200-W
Device Catalogue NumberVH-3200-W
Device Lot Number3000269859
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer09/15/2023
09/28/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date09/15/2023
09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose